# SDR ASAA2018042324323

- Difficulty date: March 29, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING ESCAPE HATCH, ESCAPE GROUND AND BULLNOSE AT SEATS 19 - 24 EMERGENCY LIGHTS INOPERATIVE.  ACFT GROUNDED.   REPLACED THE BATTERY AND OPS CHECKED GOOD IAW AMM 33-51-06-960-805.
